# SDR DXTA2023070389980

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 6,315 hours, 4,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE LIGHTING ON THE EMERGENCY EXIT SIGN OVER THE MAIN CABIN DOOR IS INOP.  REMOVED MED EMERGENCY EXIT SIGN AND INSTALLED NEW CONDITION MED EMERGENCY EXIT SIGN IAW CE680A 33-50-01. REMOVED CONNECTORAND RECEPTACLE JC2066 AND INSTALLED NEW CONDITION CONNECTOR AND RECEPTACLE JC2066 IAW CE680A 5PM 20-30-25. PERFORMED OPS AND FUNCTIONAL CHECKS IAW CE680A AMM 33-50-00. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
